EconPapers    
Economics at your fingertips  
 

A Closed-form Solution of the Uzawa-Lucas Model of Endogenous Growth

Dirk Bethmann

Journal of Economics, 2007, vol. 90, issue 1, 87-107

Keywords: closed-form solution; value function; Uzawa-Lucas endogenous growth model; C61; C62; C68 (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s00712-006-0210-x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:90:y:2007:i:1:p:87-107

DOI: 10.1007/s00712-006-0210-x

Access Statistics for this article

Journal of Economics is currently edited by Giacomo Corneo

More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-12-25
Handle: RePEc:kap:jeczfn:v:90:y:2007:i:1:p:87-107